# SDR DALA2023051503825

- Difficulty date: May 11, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 58,221 hours, 25,374 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5653 SECTION V REPAIR TO RH WING DRY BAY BARRIER BETWEEN WS 285.65 & WS 313.5 REQUIRES SECTION VI REPAIR WITHIN 24 MONTHS PER ERA 508344-14 REV K. CORRECTIVE ACTION: REF ERA 508344-14. (2762313)
